Aa
A
A
Close
1488651_tn?1296701623
Does Hashimotos cause this?????
In October 2010 I was diagnosed with Hashimotos... The last week now I have been getting severe hand tremors, and dizziness, also makes me feel jittery in my body. Some days I get these burst of energy, and next I will be so tired. My doctor is clueless. Does anyone have these symtoms?? Or maybe give me some clues on what causes this.. I am on Levythyroxine 25 mg.
Cancel
2 Answers
Page 1 of 1
393685_tn?1425816122
You may need to be tested again. You also may need to run tests to find out of this is a Hashitoxicosis issue.

Hashi's alone can spike and dip hormones and your symptoms could be a reaction to that.
Comment
Cancel
393685_tn?1425816122
Comment
Comment
Submit Comment
1488651_tn?1296701623
Thank you!!
Comment
Cancel
1488651_tn?1296701623
Comment
Comment
Submit Comment
Your Answer
1488651_tn?1296701623
Answer
Know how to answer? Tap here to leave your answer...
Answer
Does Hashimotos cause this?????
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
Top Thyroid Answerers
Avatar_f_tn
Blank
goolarra
Sisters, OR
649848_tn?1424570775
Blank
Barb135
FL
Avatar_m_tn
Blank
gimel
MI
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
657231_tn?1453836403
Blank
rumpled
Northern, NJ
Avatar_m_tn
Blank
flyingfool
WI